Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Week 28 20Mg

Entry posted


Since decreasing my dose, my side effects seemed to blow up all over again, my back kills, excema literally appeared overnight and my lips got so so sore

Got a couple closed comedones on my forehead which I extracted and have now gone, but my skin is still so sensitive and fragile

I'm so terrified of coming off accutane I just have this mortifying, deep down feeling that it will come back straight away, from tomorrow I will be taking 10mg a day for another week and then that's it..

After accutane I'm going to further work on my diet, and liver, maybe try DIM or vitex again along with Paula's choice aha and bha products, which are great btw

I'm not going to bother with trying differin or retin a as the negative reviews greatly outweigh the very few success stories I've seen for it and from what people say it does to their skin I know for a fact my skin couldn't handle it

Not not not I repeat not taking any kind of artificial hormones or anything like spiro

If it gets too bad again ill give accutane another go next year

  Report Entry

1 Comment

Posted · Report

I understand your plight. Perhaps you will have success with simple benzoyl peroxide. anyways, sorry the accutane is not working out like you expected. Good luck! There has to be something out there that will work for you. You just have to find it. Keep us updated. :(

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now